Coundary conditions for the Navier–Stokes equations in a rarefied gas
Doklady Akademii Nauk, Tome 173 (1967) no. 5, pp. 1021-1023
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_173_5_a8,
author = {R. G. Barantsev and M. O. Lutset},
title = {Coundary conditions for the {Navier{\textendash}Stokes} equations in a rarefied gas},
journal = {Doklady Akademii Nauk},
pages = {1021--1023},
year = {1967},
volume = {173},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_173_5_a8/}
}
R. G. Barantsev; M. O. Lutset. Coundary conditions for the Navier–Stokes equations in a rarefied gas. Doklady Akademii Nauk, Tome 173 (1967) no. 5, pp. 1021-1023. http://geodesic.mathdoc.fr/item/DAN_1967_173_5_a8/